# SDR COEA2012061918917

- Difficulty date: June 19, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB10
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / MAJOR REPAIR:  RIGHT OUTBOARD LONGITUDINAL FLOORBEAM IS CRACKED (.25") FWD OF FRAME 40 STA 18400 WATERLINE 2327.5.  FABRICATE AND REPLACE FLOORBEAM.
